Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 42, NWS Springfield, MO

June 16, 2013Maries County, Phelps County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 16, 2013, 9:26 PM CDT for Maries County, Phelps County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2013, 9:26 PM CDT (02:26 UTC)
Expired
Jun 17, 2013, 2:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Maries County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:00 PM CDTFLASH FLOOD5 Se Vichy, MOHIGHWAY 68 NEAR HIGHWAY H FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2465 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2465 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WGUS53 KSGF 170226
FFWSGF
MOC125-161-170700-
/O.NEW.KSGF.FF.W.0042.130617T0226Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MARIES COUNTY IN CENTRAL MISSOURI...
  EASTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 200 AM CDT.

* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES THAT TWO TO THREE INCHES OF RAINFALL  
  HAVE FALLEN ACROSS PORTIONS OF FAR EASTERN MARIES AND PHELPS       
  COUNTIES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3779 9181 3829 9180 3830 9165 3829 9163
      3816 9164 3816 9153 3815 9151 3779 9152

$$

WISE
2 follow-up statements
231 
WGUS73 KSGF 170546
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT MON JUN 17 2013

MOC125-161-170700-
/O.CON.KSGF.FF.W.0042.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-PHELPS MO-
1246 AM CDT MON JUN 17 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN MARIES AND NORTHEASTERN PHELPS COUNTIES...

AT 1233 AM CDT...THE MARIES COUNTY SHERIFF REPORTED THAT RUNOFF FROM 
THUNDERSTORMS SUNDAY EVENING HAD FLOODED A SECTION OF HIGHWAY 68 
NEAR HIGHWAY H IN SOUTHERN MARIES COUNTY OR APPROXIMATELY FOUR MILES 
NORTH OF ST JAMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3779 9181 3829 9180 3830 9165 3829 9163
      3816 9164 3816 9153 3815 9151 3779 9152

$$

RUNNELS
459 
WGUS73 KSGF 170619
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 AM CDT MON JUN 17 2013

MOC125-161-170626-
/O.CAN.KSGF.FF.W.0042.000000T0000Z-130617T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-PHELPS MO-
119 AM CDT MON JUN 17 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN MARIES AND
NORTHEASTERN PHELPS COUNTIES...

THE HIGHWAY PATROL REPORTS THAT THE FLOODING ON HIGHWAY 68 NEAR 
HIGHWAY H IN SOUTHERN MARIES COUNTY HAS RECEDED AND NO OTHER 
SIGNIFICANT FLOODING IS BEING REPORTED. RADAR TRENDS INDICATE THAT 
NO SIGNIFICANT RAINFALL IS EXPECTED OVER THE NEXT COUPLE OF HOURS.  

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3779 9181 3829 9180 3830 9165 3829 9163
      3816 9164 3816 9153 3815 9151 3779 9152

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:41 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 16, 6:41 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SUN JUN 16 2013

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

UNSETTLED WEATHER PATTERN CONTINUES FOR THE REGION. THE AIRMASS
REMAINS WARM...MOIST AND UNSTABLE. WHAT WE ARE MISSING SO FAR
TODAY IS A STRONG ENOUGH FORCING MECHANISM. A WEAK SHEAR AXIS
ALOFT ACROSS SOUTHERN MISSOURI HAS HELPED TO TRIGGER CONVECTION IN
AREAS ALONG/NEAR THE MO/ARK STATE LINE. OTHERWISE...THERE IS WEAK
RIDGING IN THE MID LEVELS AHEAD OF STALLED MCV TURNED SHEAR AXIS
ACROSS CENTRAL KANSAS. WILL CONTINUE TO SEE ISOLATED TO WIDELY
SCATTERED CONVECTION JUST ABOUT ANYWHERE ACROSS THE SOUTHEAST HALF
OF THE OUTLOOK AREA HEADING INTO THIS EVENING WITH TEMPERATURES
REMAINING WELL INTO THE 80S.

THE FORECAST FOR TONIGHT AND MONDAY REMAINS MESSY. LOSS OF DAYTIME
HEATING WILL RESULT IN A GRADUAL END OF CONVECTION ACROSS THE
AREA. ATTENTION WILL THEN TURN TO NEBRASKA AND NORTHWEST KANSAS
WHERE THUNDERSTORMS WILL EVENTUALLY CONGEAL INTO A LINEAR...
FORWARD PROPAGATING CONVECTIVE SYSTEM. SHORT RANGE MODEL
REPRESENTATION OF SYSTEM MOTION VECTORS (BOTH REGULAR AND FORWARD
PROPAGATING VECTORS) INDICATE A SOUTHEASTWARD MOVEMENT TO THIS
SYSTEM AFTER MIDNIGHT TONIGHT. HAVE INCREASE POPS FROM NORTHWEST
TO SOUTHEAST ACCORDINGLY OVERNIGHT HEADING INTO MONDAY DAYBREAK.
THIS LINE OF STORMS WILL LIKELY NOT BE MOVING ALL THAT FAST TO THE
SOUTHEAST...SO WE WILL HAVE SOME TIME TO MONITOR AND ALTER RAIN
CHANCES AS NEEDED. THIS LINE WILL POSE A LIMITED WIND RISK...AS IT
STRENGTH WILL BE DECREASING WITH TIME.

THE FORECAST FOR MONDAY GREATLY DEPENDS ON HOW CONVECTION IN THE
PLAINS BEHAVES TONIGHT. IF THE CONVECTIVE SYSTEM IS MOVING
SOUTHEAST INTO THE REGION AS CURRENTLY EXPECTED...RAIN AND STORMS
SHOULD CONTINUE TO OVERSPREAD THE REGION MONDAY MORNING. CHANCES
FOR SEVERE STORMS ARE CONDITIONAL ON BEING ABLE TO DESTABILIZE.
WILL CONTINUE A LIMITED RISK OF SEVERE WINDS DUE THE POTENTIAL FOR
STRONG WIND GUSTS. IF THE CONVECTIVE SYSTEM TO OUR NORTHWEST
TONIGHT AVOIDS THE AREA...GREATER DESTABILIZATION WILL BE
POSSIBLE. MONITORING MESOSCALE TRENDS WILL BE IMPORTANT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 346 PM CDT SUN JUN 16 2013

12Z SUITE OF OF MODEL GUIDANCE IN AGREEMENT IN HAVING THE
EFFECTIVE BOUNDARY/COLD FRONT SAG JUST TO THE SOUTH/SOUTHWEST OF
THE AREA MONDAY NIGHT. THE BOUNDARY DOES REMAIN CLOSE ENOUGH TO
KEEP SOME SLIGHT CHANCES FOR RAIN MONDAY NIGHT THROUGH TUESDAY
NIGHT...THOUGH THE MAJORITY OF ANY ACTIVITY SHOULD REMAIN SOUTH OF
THE REGION. AS THE UPPER LEVEL PATTERN AMPLIFIES DURING THE
MIDWEEK TIME FRAME...THIS BOUNDARY WILL LIFT BACK TO THE NORTH AND
PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE
WEDNESDAY/THURSDAY TIME FRAME.

FROM FRIDAY INTO NEXT WEEKEND...THE MEDIUM RANGE MODEL GUIDANCE
INDICATES THE UPPER LEVEL RIDGE BUILDING INTO THE AREA. INCREASING
MID LEVEL HEIGHTS AND 850MB TEMPS WARMING INTO THE LOWER 20S
CORRELATE WELL TO HIGHS GETTING INTO THE LOWER AND EVEN MIDDLE
90S. HEAT INDEX VALUES WILL ALSO HOVER AROUND THE 100 DEGREE MARK.
SUBSIDENCE FROM THE BUILDING HIGH ALOFT WILL LIKELY PUT A LID ON
CONVECTION AND HAVE KEPT THE FORECAST DRY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 633 PM CDT SUN JUN 16 2013

REINSERTED VCTS THIS EVENING AT THE KSGF SITE BASED UPON RECENT
RADAR TRENDS. WESTWARD MOVING OUTFLOW BOUNDARY TO INTERACT WITH
THESE CELLS SHORTLY LIKELY LEADING TO A BRIEF PERIOD OF
INTENSIFICATION FOLLOWED BY DISSIPATION.

ATTENTION THEN TURNS TO CLUSTER OF STORMS FORMING IN WESTERN
NEBRASKA. DESPITE CONVECTION FIRING SOMEWHAT FARTHER EAST AND
NORTH...MODELS TRENDS SUGGEST BULK OF CONVECTION TO TAKE A
SOUTHERLY TRACK WHICH SUGGESTS ALL BUT KJLN TO REMAIN DRY THROUGH
12Z WITH OUTFLOW BASED TSRA LIKELY MONDAY MORNING.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...GAGAN
LONG TERM...GAGAN
AVIATION...RUNNELS
Hazardous weather outlook, Jun 16, 8:08 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 PM CDT SUN JUN 16 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
808 PM CDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING
OVER THE MISSOURI OZARKS PREDOMINANTLY EAST OF HIGHWAY 65. A FEW
OF THESE STORMS WILL BECOME STRONG TO SEVERE RESULTING IN A
LIMITED THREAT OF HAIL TO THE SIZE OF QUARTERS AND AN ELEVATED
THREAT FOR UP TO 60 MPH WINDS.

OVERALL THE RISK FOR FLOODING WILL BE LIMITED DUE TO THE
COVERAGE OF THE STORMS...THOUGH THE STORMS THAT DO FORM WILL MOVE
VERY SLOWLY AND MAY LEAD TO LOCALIZED HEAVY AMOUNTS OF RAIN.

ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER NEBRASKA
AND KANSAS THIS EVENING AND POTENTIALLY MOVE INTO EXTREME
SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI OVERNIGHT TONIGHT.
HEAVY RAINFALL AND FLOODING WILL BE THE MAIN RISKS WITH THIS AREA
OF THUNDERSTORMS...ALTHOUGH WE CANNOT RULE OUT THE RISK FOR
LOCALIZED WIND GUSTS IN EXCESS OF 60 MPH AS THE LINE OF STORMS
MOVES INTO THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A THUNDERSTORM COMPLEX WILL BE ONGOING ACROSS AREA EXTREME
  SOUTHEASTERN KANSAS AND WESTERN PORTIONS OF THE MISSOURI OZARKS
  MONDAY MORNING. THIS ACTIVITY IS EXPECTED TO SPREAD OVER THE
  REMAINDER OF THE MISSOURI OZARKS DURING THE DAY MONDAY WITH THE
  MAIN RISK OF HEAVY RAINFALL AND POSSIBLY FLOODING. THERE IS A
  CONDITIONAL RISK FOR LOCALIZED DAMAGING WIND GUSTS...IF ENOUGH
  INSTABILITY CAN DEVELOP OUT AHEAD OF THE INCOMING LINE OF
  THUNDERSTORMS.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY INTO
  THURSDAY.

  THERE IS A LIMITED RISK OF EXCESSIVE HEAT FROM FRIDAY INTO THE
  WEEKEND AND A VERY WARM AND HUMID AIRMASS BUILDS OVER THE AREA.
  HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

RUNNELS

In the hours before

Special weather statement, Jun 16, 8:36 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 PM CDT SUN JUN 16 2013

MOZ090-170200-
GREENE MO-
836 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE COUNTY UNTIL
900 PM CDT...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALLOWAY...OR 9 MILES SOUTHWEST OF
STRAFFORD. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN SOUTHEASTERN GREENE COUNTY...INCLUDING SPRINGFIELD...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3709 9312 3709 9331 3721 9330 3722 9329
      3726 9329 3726 9306 3709 9307 3709 9311
TIME...MOT...LOC 0136Z 127DEG 2KT 3716 9321

WISE
Local storm report, Jun 16, 8:37 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             3 E SPRINGFIELD         37.20N 93.23W
06/16/2013  E0.88 INCH       GREENE             MO   EMERGENCY MNGR

            HAIL REPORTED AT FARM ROAD 166 AND HWY J

&&

LDOOLEY
Special weather statement, Jun 16, 8:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT SUN JUN 16 2013

MOZ058-071-170230-
MARIES MO-PHELPS MO-
845 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND NORTHEASTERN
PHELPS COUNTIES UNTIL 930 PM CDT...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF ST. JAMES...OR 11 MILES
NORTHEAST OF ROLLA...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN EASTERN MARIES AND NORTHEASTERN PHELPS COUNTIES...INCLUDING
ST. JAMES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3779 9153 3780 9156 3802 9192 3830 9174
      3830 9165 3829 9163 3816 9163 3816 9153
      3815 9151
TIME...MOT...LOC 0145Z 316DEG 12KT 3803 9159

WISE
Local storm report, Jun 16, 8:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      SE SPRINGFIELD          37.20N 93.29W
06/16/2013                   GREENE             MO   EMERGENCY MNGR

            A FOOT OF FLOWING WATER AT BATTLEFIELD AND LONE PINE.

&&

LDOOLEY
Special weather statement, Jun 16, 8:54 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT SUN JUN 16 2013

MOZ103-104-170245-
STONE MO-TANEY MO-
854 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND
SOUTHWESTERN TANEY COUNTIES UNTIL 945 PM CDT...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TABLE ROCK...OR 6 MILES SOUTHEAST OF
KIMBERLING CITY...MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

LAT...LON 3654 9349 3678 9338 3667 9311 3649 9326
      3649 9337
TIME...MOT...LOC 0154Z 207DEG 3KT 3658 9334

WISE
Local storm report, Jun 16, 9:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
06/16/2013                   GREENE             MO   EMERGENCY MNGR

            A FOOT OF WATER FLOWING OVER THE ROAD AT BOONVILLE AND
            CENTRAL

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementSGFPulaski30 min
Jun 16, 7:20 PM CDTSpecial Weather StatementSGFOzark40 min
Jun 16, 7:42 PM CDTSevere Thunderstorm WarningSGFGreene48 min
Jun 16, 8:06 PM CDTFlash Flood WarningSGFGreene6 hr
Jun 16, 8:23 PM CDTSpecial Weather StatementSGFLaclede37 min
Jun 16, 8:29 PM CDTAreal Flood AdvisorySGFMaries, Phelps, Pulaski6 hr
Jun 16, 8:33 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede42 min
Jun 16, 8:36 PM CDTSpecial Weather StatementSGFGreene24 min
Jun 16, 8:45 PM CDTSpecial Weather StatementSGFPhelps45 min
Jun 16, 8:54 PM CDTSpecial Weather StatementSGFStone51 min
Jun 16, 9:05 PM CDTAreal Flood AdvisorySGFDallas, Laclede5 hr
Jun 16, 9:18 PM CDTFlash Flood WarningSGFGreene5 hr
Jun 16, 9:42 PM CDTFlash Flood WarningSGFDallas, Laclede6 hr
Jun 16, 10:11 PM CDTFlash Flood WarningSGFCamden6 hr
Jun 16, 10:48 PM CDTFlash Flood WarningSGFPolk5 hr
Jun 16, 10:59 PM CDTSpecial Weather StatementSGFPolk31 min
Jun 16, 11:16 PM CDTSevere Thunderstorm WarningSGFCedar, Polk44 min
Jun 16, 11:33 PM CDTFlash Flood WarningSGFCedar, Dade5 hr
Jun 17, 12:04 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Jun 17, 1:51 AM CDTAreal Flood AdvisorySGFChristian, Greene8 hr
Jun 17, 3:28 AM CDTAreal Flood AdvisorySGFBarry, Lawrence6 hr
Jun 17, 10:34 AM CDTAreal Flood AdvisorySGFBarry, Barton, Dade, Jasper, Lawrence, Newton and 1 more6 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.